On the global structure of invariant regions of flows with asymptotically stable attractors

Impacto

Downloads

Downloads per month over past year

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1999) On the global structure of invariant regions of flows with asymptotically stable attractors. Mathematische Zeitschrift, 232 (4). pp. 739-746. ISSN 0025-5874

[thumbnail of RodSanjurjo16.pdf] PDF
Restringido a Repository staff only

92kB

Official URL: http://www.springerlink.com/content/cept6432a88c12fh/fulltext.pdf






Item Type:Article
Uncontrolled Keywords:Shape theory; Topological dynamics
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:16879
Deposited On:25 Oct 2012 10:02
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page